Title of article :
On the distance between the distributions of random sums
Author/Authors :
Roos، Bero نويسنده , , Pfeifer، Dietmar نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
-86
From page :
87
To page :
0
Abstract :
We describe an algorithm to obtain additive trees based upon the preservation of the clusters structure and the minimization of the stress measure between the additive distance and the best linear combination of the initial dissimilarity. For the proposed method we introduce a hypothesis test to evaluate the statistical significance of the additive structure and perform a first simulation study to evaluate the percentage reduction in stress.
Keywords :
Binomial distribution , discrete Taylor formula , Poisson approximation , finite signed measure , random sum , stop-loss order , sharpness results , total variation distance , Stochastic order
Journal title :
JOURNAL OF APPLIED PROBABILITY
Serial Year :
2003
Journal title :
JOURNAL OF APPLIED PROBABILITY
Record number :
78371
Link To Document :
بازگشت